# SDR HEEA078033

- Difficulty date: February 25, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 2,814 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Support
- Part number: 406010401117
- Part serial: TI50
- Condition: Leaking
- Location: Swashplate
- Part time: 316 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER GREASE SEAL LEAKING GREASE ONTO UNIBALL.
